Jump to content

Clonazepam issue lmk


Recommended Posts

Hey guys,

I started taking Clonazepam in a really small dose (0,2mg per day) 3 days ago, and yesterday evening I started getting possitive palinopsia and hard afterimages.
Is it possible that Clonazepam induced me this?
My psychiatrist prescribed it to me for Sertraline and Lorazepam withadrawl, for not getting too much abstinence (I am currently on Sertraline 50mg and Lorazepam 0,5mg and going down every week step by step)

Link to comment
Share on other sites

Seems more likely a reaction to tapering off the other meds. Moving from 0.5mg lorazepam to 0.2mg of clonazepam seems a strange titration step to me, tbh. 

Link to comment
Share on other sites

7 hours ago, Jay1 said:

Seems more likely a reaction to tapering off the other meds. Moving from 0.5mg lorazepam to 0.2mg of clonazepam seems a strange titration step to me, tbh. 

Oh yes, I will be on max 0,5mg of Clonazepam, he is like taping down the Lorazepam and introducing Clonazepam for a maximum of 0,5mg

Link to comment
Share on other sites

But Clonazepam is roughly around 4 times stronger, per mg, than lorazepam. This is what confuses me a bit.

Were you getting any relief from the lorazepam?

Link to comment
Share on other sites

1 hour ago, Jay1 said:

But Clonazepam is roughly around 4 times stronger, per mg, than lorazepam. This is what confuses me a bit.

Were you getting any relief from the lorazepam?

No relief from Lorazepam. He introduced the Clonazepam just for making the Lorazepam + Sertraline tape down less dangerous you know... And when Lorazepam + Sertraline are done then will tape down Clonazepam slowly too to get free meds

Link to comment
Share on other sites

He told me: As Clonazepam has a live longer than Lorazepam you will suffer too much less abstinence syndrome because you will have a small dose of benzo on your body, and then Clonazepam is easier to tape down on small doses as it’s a larger life benzo (short life Benzos are the ones who creates a really strong hard abstinence syndrome, like Lorazepam)

Edited by AntoCVSS
Link to comment
Share on other sites

Just be careful, having a long half life is by no means a safe option. 

Unless you need to take it every single day because of extreme anxiety, i suggest to have days off to stop addiction and withdrawal. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.